I decided I can't take these crazy pains anymore, my legs are sore, my shoulders, my heels, ......My derm and family doctor both said my blood test looks pretty good,.......they think it's ok for me to continue with 20 mg instead of 40 mg. But I read yesterday all the posts from other people and how some ended up with muscle damage and even ostheoporosis. Fucking doctors, why dont they tell people NOT to exercise while on Accutane? I really think I would have done much better if I ha
Im so upset with myself for having these pains. My derm told me to go back to 20 Mg when I told her I could barely walk the other day. Some people have told me to hang in there and deal with the pains. But I like to be active and couldn't even do yoga anymore because of the back and heel pain. I'm just hoping not to be on this for many months, I have to drink water every 30 minutes or my mouth gets really dry. I really think the medication is helping, but now I see small indentation
Anyone else with heel/feet pain? It hurts to walk! I cleaned the house today and was going up and down stairs and it got worse. I'm gonna take Advil but I'm freaking out, I don't want muscle damage. If it continues ill have to reduce the dose to 20 mgs......, which I would hate since my skin is clear for the first time since I was 12!
I'm finally not waking up with painful bumps on my face! As you can see my acne wasn't terrible, but the kind of cysts I got were big and painful, sometimes the size of a penny! and even if I only had one or 2 at a time they ruined every aspect of my life. I just to walk around with scabs on my face since I couldn't stop picking my skin, they were so painful and itchy I coudn't even concentrate on the things I was doing. So far so good. My only complaint is the pain in my back/hips
So my skin is much better these days, no more itching or redness on my face, just dryness but it's not too bad. I only have a few tiny blackheads which are not going away for some reason,they have been ther since the beginning. I just feel tired, thirsty and now I have a headache that is not going away, I have been taking Advil for the last couple of days. Any advice? Should I go see my doctor? I have also stopped exercising, I had muscle pains afterwards. For now I will stick to walki
Today it's been on of the worst days since I started taking Accutane. I'm on day 39 and my skin is looking much worse than when I started, I can't take anymore all the redness and inflamation. it's like every tiny little blackhead have turned into big inflamed really painful and itchy pimples. I can't take anymore all the itching on my faceeeeeeeeeee! On top of picked all the pimples, I went on a picking spree and now I ended up with huge scabs. Advice please! I really want this to w
I hope I'm not the only one on accutane who is 39! If anyone else I taking accutane in their late 30's or 40's I would like to connect. Older skin is different than younger skin for many reasons. Man, I wish I had taken this thing in my twenties.
I never ever imagined the girl with porcelain skin had used accutane, but apparently Emma stone said so in an interview: http://www.huffingtonpost.com/2012/12/07/emma-stone-reveals-acne-s_n_2258951.html it's interesting that she said that she went off of it after only 2 months and now she has dry skin, lips and eyes. Maybe she took a really high dose? Anyhow, I am going to 40 mgs this weekend, wish me luck! My dermatologist said my blood tests were excellent. I also pla
It's been 3 weeks for me already. So far the side effects have been mild for me, just dry lips and some weird muscle pains, like behind my neck, in my legs, etc. I really wish I hadn't read all that negative stuff, every time I get a pain I wonder if it's the medication. I also noticed that my muscles don't recover as quickly if I exercise or do physical activity, or maybe it's because I'm almost 40? LOL For now I will stick to doing Yoga only. My face and scalp are dry
Anyone else with eye sensitivity?? I feel like the the sunlight is seems brighter, also I have work to do on the computer, and it also seems brighter. My right eye feels it bit more than the left. But I don't feel any eye dryness, just the sensitivity. what do do? I have a full day of work and I bothers me I work on the computer all day today
I See others on accutane cleansing gently and putting mosturizers while I don't feel ready to stop using my sulfur cream I didn't use it for the past couple of days as my skin was getting itchy, but today I woke up with the same huge cyst that seemed to be drying up a few days ago. Why???? Damn I'm going to a wedding this weekend, I'm at office hiding putting ice on my face right now It's so huge the side if my chin is really swollen. Went to see my derm but she only offered a s
Seriously when is this thing gonna kick in? I'm on day 10 of accutane, but now it seems like it stopped working, maybe I'm expecting too much or my dose needs to be increased. Still waking up with an oily face, the cysts on my chin are not going away. My acne is mild moderate
I'm on day 8th of accutane, though it seems like it's been an eternity. I can't wait to be over with this. So far no bad side effects, but yesterday I had diarreah again and woke up with lower abdominal pain, close to my ovaries, It felt similar to when I get my period. really weird. I went to the doctor just in case, it might be a bladder infecition she said. Other than that, my skin is as oily as ever, just really sensitive today, like kind of itchy, I've gotten a few pimples but they ar
I am wondering what the best way to detoxify your liver is. I tried taking milk thistle but it gave me diarreah and pain on my right side, ..... I was starting to blame it on the accutane, hahaha. Has anyone tried anything other than milk thistle, any homeopathic remedies?
Today is day 4! Finally I was able to sleep last night, I have to admit that I had bad anxiety for the past few days since I started. I wish I hadn't read all the negative stuff on the internet. I mean it's good to know but from what I gathered, the success stories are way more the bad ones. My doctor also said to me: "if people knew all the side effects that tylenol could cause nobody would take it". I think that's a good way to look at it. I mean life is a risk anyways, ......we don't do
I'm only on 20 mg. it's a low dose, is this a mild or a serious symptom? When will it get better? Is this normal? I don't have bad cramps, it only feels like when I drink coffee that's very strong and it irritates my stomach. I don't know how I'm gonna get through my day, I hav clients all day, advice please!
Hi everyone, ? I am wondering if anyone can tell me if I can still use my sulfur cream, I am on day 1 of accutane. and I am trying to reduce a big cyst I have, or do I need to stop right away? I am on 20 g/day. How long will it take for my skin to get dry? Also, any tips to stay hydrated? like drinking gatorade or something like that? I'm already thirsty all the time since I have rhinitis. Thanks!
Hi everyone, I never thought I would find myself here at 39! but here I am after having tried pretty much everything on the planet: BP, antibiotics, Sulfur creams, clyndoxil, naturopathy, vitex, homeopathics, putting apple cider vinegar on my face, drinking kefir, etc. And I have been on a vegan diet for the past 3 months, (I was a vegetarian before) I was hoping eliminating dairy would improve the acne, but so far nothing, I even tried going gluten free but that only lasted a month, again